# SDR REXA2015052600525

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,247 hours, 10,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Scratched
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN CRACKED, TOP AFT CORNER.  R & R DISCREPANT SERVICE DOOR EXIT SIGN IAW AMM 33-51-05.
